Table of Contents Author Guidelines Submit a Manuscript
Journal of Optimization
Volume 2013, Article ID 706176, 13 pages
http://dx.doi.org/10.1155/2013/706176
Research Article

Optimal Multiplicative Generalized Linear Search Plan for a Discrete Random Walker

Department of Mathematics, Faculty of Science, Tanta University, Tanta 31527, Egypt

Received 18 February 2013; Accepted 14 June 2013

Academic Editor: Bijaya Panigrahi

Copyright © 2013 Abd-Elmoneim Anwar Mohamed and Mohamed Abd Allah El-Hadidy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abd-Elmoneim Anwar Mohamed and Mohamed Abd Allah El-Hadidy, “Optimal Multiplicative Generalized Linear Search Plan for a Discrete Random Walker,” Journal of Optimization, vol. 2013, Article ID 706176, 13 pages, 2013. https://doi.org/10.1155/2013/706176.